I’m constantly being told my symptoms are just anxiety but part of me feels that it’s side effects from the medication. I’ve been getting random fast heart rate and then sometimes really slow heart rate. I’ve been feeling lightheaded and extra tired all the time. My dreams are crazy weird lately and I’ve been frequently waking up several times throughout the night. I’m on 25 mg at the end of week 5 so far.
Sertraline Side Effects or just my Anxiety?
Question posted by Khealey23 on 20 Nov 2021
Last updated on 8 December 2021 by jakyoga65
I also went to the doctor about a week and a half ago got EKG was normal when they tested. Doctor insisted that I continue on the medication but offered me to stop if I really felt the need to and offered beta blockers as an alternative, however I’m hesitant of doing that as I really never had heart issues until this year. Everyone keeps telling me it’s just my anxiety. Do you think the medication can do this? Along with the sleep issues?
I do think that your symptoms can be from your continued anxiety. Usually you need a higher dose of sertraline 50-100mg to be effective. I would consult with a Psychiatrist about the meds for anxiety if you haven't already. It's also a good idea to see a cardiologist if the heart symptoms don't subside. They can really help to determine best medications and alleviate your concerns. Stress and anxiety can be so rough on our bodies, add to that your lack of sleep and it gets worse! Good luck. Let me know what happens.
tachyarrhythmia, anxiety, panic disorder, generalized anxiety disorder, sertraline, side effect, sleep, medication, heart, heart rate, symptom
- Sertraline uses and safety info
- Sertraline information for Healthcare Professionals (includes dosage details)
- Side effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.